# SDR MALA030215

- Difficulty date: March 31, 2003
- Submitted: April 1, 2003
- Operation: Air carrier
- Aircraft: N422XJ
- Make and model: Saab 340B
- Aircraft serial: 340B422
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire
- Condition: Broken
- Location: Connector
- Component: Connector
- Component part number: 85106RC84SNB
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CONTINUITY CHECK OF SEPARATION BOLT DUAL BRIDGE CIRCUITRY FOUND BROKEN WIRE INSIDE RT CANNON PLUG P/N 851-06RC8-4SNB FOR RT SEPARATION BOLT. IAW SAAB WM-20-30-15 OPS CHECK GOOD.
